Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Severe sweating. Taking metformin, kombiglyze, metoprolol. Cause of concern?

I have a very bad problem of sweating. I can jus stand around outside and in 15 to 20 minutes i will b soaking wet. My medications are metformin 500mg 2 at nite, kombiglyze 5-1000mg one in morning, metoprolol 50mg twice a day, gabapentin 300mg two in evening, cialis 2.5mg once a day, bupropion xl 300mg one a day. This is a terrible problem
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities,

1.the first one include,HYPOGLYCEMIA;check your blood sugar levels may confirm the diagnosis.

2.the second possibility may be HYPERHIDROSIS;

possible causes include;

-emotional stress
-excessive intake of tea
-alcohol etc

I hope this is helpful for you, thank you          
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor